MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/pgmj.2004.021493

Медицинская библиотека · Postgraduate medical journal · 2005

Arrhythmias in an athlete: the effect of de-training.

Obel O A, Davidson C

Клинический случайСтатьяПеревод в очереди

Аннотация

A 53 year old athlete with a history of severe palpitations and lightheadedness presented for a second opinion. He was found to exhibit very frequent atrial ectopy, frequent runs of symptomatic atrial tachyarrhythmia, and sinus bradycardia at rest. During exercise testing, his tachyarrhythmias increased in relation to the duration and intensity of exercise. A therapeutic trial of de-training was suggested. As a result, his symptoms completely resolved with a marked reduction in the frequency of atrial arrhythmia. Repeat exercise testing revealed an excellent exercise tolerance with no atrial ectopy. De-training should be considered when athletes present with arrhythmias.

Для цитирования: Obel O A, Davidson C. Arrhythmias in an athlete: the effect of de-training.. Postgraduate medical journal. 2005. DOI: 10.1136/pgmj.2004.021493.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.